Tufted hair folliculitis in a woman treated with trastuzumab

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

Chemotherapeutic agents targeting the human epidermal receptor (HER) family are being used with increasing frequency for a variety of solid tumors. Cutaneous side effects are commonly reported with HER inhibitors, especially those agents that inhibit epidermal growth factor receptor (EGFR) or HER1. However, inhibitors of HER2 are not associated with specific skin toxicity. We present a case of tufted hair folliculitis, an inflammatory scalp condition causing scaling and pruritus, in a woman being treated with trastuzumab, a selective HER2 inhibitor. This finding has not previously been reported as a side effect of trastuzumab therapy.

Original languageEnglish
Pages (from-to)295-296
Number of pages2
JournalTargeted Oncology
Volume5
Issue number4
DOIs
StatePublished - Dec 1 2010

Keywords

  • Cutaneous toxicity
  • Dermatology
  • Folliculitis
  • Human epidermal receptor
  • Trastuzumab

Fingerprint

Dive into the research topics of 'Tufted hair folliculitis in a woman treated with trastuzumab'. Together they form a unique fingerprint.

Cite this